# SDR VNAA2018033111101

- Difficulty date: March 31, 2018
- Submitted: April 1, 2018
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 8,656 hours, 7,966 cycles
- Engine: Ge CF348C5B1
- Engine time: 8,651 hours, 7,961 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 111E9320G59
- Part serial: LMDAE720
- Condition: Faulty
- Location: Right
- Part time: 8,651 hours, 7,930 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STUCK AT IDLE DURING FLIGHT,  ALSO G OR A RIGHT FADEC CAUTION MESSAGES. MX R & R THE RT FADEC UNIT OPS CHECKED GOOD.
